# SDR UPS01235209

- Difficulty date: February 12, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 54,591 hours, 43,038 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, CRACK IN TOP FRAME (AFT) OF FWD ENTRY DOOR TOP FRAME.  REPLACED IAW SRM 51-30-2 WITH REFERENCE TO BOEING DWG 50 -7954.
